advertisement
Question
Posted by: nb | 2008/01/16

ttc staminogro

i have been ttc after a miscairage for 6 months now. my first 2 periods were 28 days and the other 5 were clock work 26 days. last month i took staminogro thiking that it would help me fall pregnant. but my period only came on day 29 instead of day 26. could it be the staminogro that has made my period all wrong? i know that you cant fall pregnant if your period are not like clock work.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A leeway of 2-3 days in your cycle is quite normal. This would not be due to the Staminogro.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement